# SDR SWAA030207

- Difficulty date: January 26, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 53,413 hours, 45,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6574550
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD EMERGENCY EVAC SLIDE LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
